MAUDE Adverse Event Report: COOK INC ZENITH FLEX WITH SPIRAL-Z TECHNOLOGY AAA ENDOVASCULAR GRAFT ILIAC LEG; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

COOK INC ZENITH FLEX WITH SPIRAL-Z TECHNOLOGY AAA ENDOVASCULAR GRAFT ILIAC LEG; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number G55237
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Codes Ischemia (1942); Rupture (2208); Obstruction/Occlusion (2422)
Date of Event 07/09/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned or that a death or serious injury occurred; nor is it admission that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
It was reported to cook that the zenith flex with spiral-z technology aaa endovascular graft iliac leg placed on the patient's right side occluded.A pre-procedural computed tomography (ct) with contrast imaging was completed on (b)(6)2024, 105 days prior to the procedure to plan for a custom-made device.The primary indication was an aortic degenerative aneurysm.There was a history of aneurysm growth more than 1.0 cm per year.The innominate artery, right common carotid artery, right subclavian artery, left common carotid artery, left subclavian artery, celiac artery, and superior mesenteric artery were incorporated into the repair.All arteries mentioned were patent and no stenosis greater than 50% was identified.The right renal artery was incorporated into the repair and was patent.However, stenosis greater than 50% was identified.The left renal artery was incorporated into the repair and was patent.However, stenosis greater than 50% was identified.The right and left common iliac arteries were patent.The right and left internal iliac arteries were patent.The aortic valve was native.The maximum diameter of the diseased aorta on centerline was 53 mm the method of length measurement was centerline.The intended proximal seal zone, zone 5: mid descending aorta to celiac the left and right intended distal landing zone was zone 10: common iliac arteries.On (b)(6) 2024 the patient underwent a fenestrated endovascular aortic repair (fevar) procedure under general anesthesia.The patient was prescribed acetylsalicylic acid (asa) at the time of the procedure.Percutaneous access was achieved in the left and right femoral arteries.Side branch catheterization and placement of all bridging stents was successful.During the custom-made device (cmd) procedure it was planned to perform angioplasty on the right and left iliac arteries.Unplanned procedures completed during the cmd procedure included an endovascular iliac conduit and embolization of the inferior mesenteric artery (ima) due to rupture of the right iliac artery.During the procedure, the patient had the following stents placed: celiac artery: a competitor's stent measuring 7 mm in diameter and 17 mm in length was placed.The artery was able to be revascularized with the fenestrated-branched device.The covered stent was not relined or extended with a bare metal stent.The side branch catheterization and placement of the bridging stent was successful.The stent patency was maintained with normal end artery perfusion.Superior mesenteric artery (sma): a competitor's stent measuring 10 mm in diameter and 27 mm length was placed.The artery was revascularized with the fenestrated-branched device.The covered stent was not relined or extended with a bare metal stent.The side branch catheterization and placement of the bridging stents was successful.The stent patency was maintained with normal end artery perfusion.Right renal artery: a competitor's stents measuring 6 mm in diameter and 22 mm in length was placed.The artery was revascularized with the fenestrated-branched device.The covered stent was not relined or extended with a bare metal stent.The side branch catheterization and placement of the bridging stent was successful.The stent patency maintained with normal end artery perfusion.Left renal artery: a competitor's stents measuring 7 mm in diameter and 27 mm in length was placed.The artery was revascularized with the fenestrated-branched device.The covered stent was not relined or extended with a bare metal stent.The side branch catheterization and placement of the bridging stent was successful.The stent patency maintained with normal end artery perfusion.A fenestrated proximal custom-made device (cmd) from another manufacturer was placed.The device was planned for this patient.No technical difficulties in the delivery and deployment of the device were experienced.The delivery and deployment of the device was considered successful.An abdominal aortic aneurysm bifurcated custom-made device from another manufacturer was placed.No technical difficulties in the delivery and deployment of the device were experienced.The delivery and deployment of the device was considered successful.Iliac artery component: a zenith flex with spiral-z technology aaa endovascular graft iliac leg (rpn: zsle-16-56-zt) was placed on the patient's right.There were no technical difficulties in the delivery and deployment of the device.The delivery and deployment of the device was considered successful.Iliac artery component: a zenith flex with spiral-z technology aaa endovascular graft iliac leg (rpn: zsle-13-74-zt) was placed on the patient's left.There were no technical difficulties in the delivery and deployment of the device.The delivery and deployment of the device was considered successful.Procedural imaging in the form of an angiogram and cone beam computed contrast was completed on (b)(6) 2024.All stent grafts and intended side branch stents were patent at the conclusion of the procedure, no endoleaks were present.There was no evidence of stent graft integrity issues.All target side branch stents were intact.Total contrast volume used during the procedure: 85 ml.Contrast dose: 1.1 ml/kg.Fluoroscopy time: 43 minutes.Total gray used: 412 mgy.Total dose area product: 49.Total does area product units: cgy*cm2.Fusion was used during the procedure.The estimated blood loss during the procedure was 50 ml.During the procedure no red blood cells/fresh frozen plasma/cryoprecipitate/platelets/cellsaver were given.Cardiac output reduction was not used.Carbon dioxide flushing was not used.The proximal seal zone was the native aorta.No neuromonitoring was used during the procedure.Procedural time (24-hour clock): time arrives in room: 08:15.Time of first incision or arterial puncture: 09:18.Time of last access closure: 11:30.Time leaves room: 11:58.Duration of procedure (from first incision to last access closure): 132 minutes.The patient was extubated in the operating room and did not require re-intubation.The patient did not require a tracheostomy.The patient did not have any significant medical problems or complications during the study procedure.On (b)(6) 2024 the patient had limb ischemia and right motor deficit of the right lower limb.The patient required a right femoral endarterectomy.The site indicated this was related to the procedure.The right iliac occlusion was reported to have been caused by the advancement of the delivery system of the device.The site also indicated that the event was probably related to the treated disease due to heavily diseased and calcified iliofemoral access and advancement of the delivery system.The right femoral endarterectomy was considered successful.The patient stayed in the intensive care unit for six days.The patient received one unit of packed red blood cells over entire hospitalization including the operation.The patient was prescribed acetylsalicylic acid (asa), clopidogrel, and low weight molecular heparin (lovenox).The patient was discharged home on (b)(6) 2024 and was not prescribed supplemental oxygen.The subject of this report is the occlusion of the right zenith flex with spiral-z technology aaa endovascular graft iliac leg (rpn: zsle-16-56-zt) that occurred on (b)(6) 2024.Post procedure the patient experienced right motor deficit of the right lower limb.It was reported that the patient had an occlusion.The occlusion required a secondary intervention where a right femoral endarterectomy was performed.
 
Additional Manufacturer Narrative
Additional information: b5.Correction: h6 (annex e).This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned or that a death or serious injury occurred; nor is it admission that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
Additional information was provided on 16dec2024.The customer indicated initially there was a right iliac rupture requiring hypogastric embolization and an iliac endoconduit.Postoperatively an iliac occlusion occurred.
 
Additional Manufacturer Narrative
Additional information: b5.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned or that a death or serious injury occurred; nor is it admission that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
Additional information was provided on 29sep2025.The customer indicated that a pre-existing condition with very diseased and calcified arteries caused or contributed to the iliac rupture.The rupture occurred before graft insertion.The rupture was treated with an endoconduit with a competitor's stent and hypogastric occlusion.
 
Event or Problem Description
The customer indicated on (b)(6) 2025 that the iliac rupture was not related to a device deficiency but rather to access complications when the delivery system was inserted.The access site was heavily calcified and diseased, and the largest sheath, either the fenestrated or bifurcated one, was used.
 
Additional Manufacturer Narrative
Investigation ¿ evaluation.It was reported to cook that the zenith flex with spiral-z technology aaa endovascular graft iliac leg placed on the patient's right side occluded.A pre-procedural computed tomography (ct) with contrast imaging was completed on (b)(6) 2024, 105 days prior to the procedure to plan for a custom-made device.The primary indication was an aortic degenerative aneurysm.There was a history of aneurysm growth more than 1.0 cm per year.The innominate artery, right common carotid artery, right subclavian artery, left common carotid artery, left subclavian artery, celiac artery, and superior mesenteric artery were incorporated into the repair.All arteries mentioned were patent and no stenosis greater than 50% was identified.The right and left renal arteries were incorporated into the repair and were patent.However, stenosis greater than 50% was identified.The right and left common iliac arteries were patent.The right and left internal iliac arteries were patent.The aortic valve was native.The maximum diameter of the diseased aorta on centerline was 53 mm.The method of length measurement was centerline.The intended proximal seal zone was zone 5: mid descending aorta to celiac.The left and right intended distal landing zone was zone 10: common iliac arteries.On (b)(6) 2024 the patient underwent a fenestrated endovascular aortic repair (fevar) procedure under general anesthesia.The patient was prescribed acetylsalicylic acid (asa) at the time of the procedure.Percutaneous access was achieved in the left and right femoral arteries.A zenith flex with spiral-z technology aaa endovascular graft iliac leg (rpn: zsle-16-56-zt) was placed on the patient's right, and a zenith flex with spiral-z technology aaa endovascular graft iliac leg (rpn: zsle-13-74-zt) was placed on the patient's left.The patient also had other non-cook grafts placed at the time of the procedure.Side branch catheterization and placement of all bridging stents was successful.During the custom-made device (cmd) procedure it was planned to perform angioplasty on the right and left iliac arteries.Unplanned procedures completed during the cmd procedure included an endovascular iliac endoconduit and hypogastric embolization of the inferior mesenteric artery (ima) due to rupture of the right iliac artery.The customer indicated that the rupture was not related to any device deficiency, but rather to the heavily calcified and diseased access site using either the fenestrated or bifurcated large sheath.Procedural imaging in the form of an angiogram and cone beam computed contrast was complete.All stent grafts and intended side branch stents were patent at the conclusion of the procedure, no endoleaks were present.There was no evidence of stent graft integrity issues.All target side branch stents were intact.Fusion was used during the procedure.The estimated blood loss during the procedure was 50 ml.During the procedure no red blood cells/fresh frozen plasma/cryoprecipitate/platelets/cell saver were given.Cardiac output reduction was not used.Carbon dioxide flushing was not used.The proximal seal zone was the native aorta.No neuromonitoring was used during the procedure.The patient was extubated in the operating room and did not require re-intubation.The patient did not require a tracheostomy.On (b)(6) 2024, the same day as the index procedure, the patient had limb ischemia and right motor deficit of the right lower limb.The patient required a right femoral endarterectomy.The customer indicated this was causally related to the procedure, as it was indicated that the right iliac occlusion was due to the insertion of the device delivery system into the heavily calcified area; the iliofemoral access was heavily calcified and diseased.The right femoral endarterectomy was considered successful.The patient stayed in the intensive care unit for six days.The patient received one unit of packed red blood cells postoperatively.The patient was prescribed acetylsalicylic acid (asa), clopidogrel, and low weight molecular heparin.The patient was discharged home on 26jul2024 and was not prescribed supplemental oxygen.Reviews of documentation including the complaint history, device history record (dhr), drawings, instructions for use (ifu), manufacturing instructions, and quality control procedures of the device were conducted during the investigation.The complaint device was not returned to cook for investigation.However, medical imaging was provided and reviewed.The expert image review cited that the most likely cause of the occluded right ilia-femoral segment would have been a combination of the trauma of the angioplasty, the insertion of the iliofemoral covered stent conduit, and the lengthy period of occlusion by the delivery system in a patient with calcified vascular disease.I (image reviewer) do not see this case as being due to any fault or failure of either the endograft components or the delivery system.The underlying cause of both the iliac artery split, and the post-op occlusion, was the patient¿s underlying calcific vascular disease.The delivery system probably contributed by occluding the iliofemoral segment for a period of time, and this was after the split iliac artery had been repaired with the endovascular conduit.Additionally, a document-based investigation evaluation was performed.A review of the device master record (dmr) concluded that sufficient inspection activities are in place to identify this failure mode prior to distribution.A review of the dhrs for the final product lot and subassembly work orders revealed zero nonconformances.A complaint history search did not identify other reported complaints for this lot.Cook also reviewed product labeling.The device was packaged with ifu t_zaaasz_rev4.The ifu includes the following, warnings, precautions, and instructions for proper placement of the device.4 warnings and precautions: 4.1 general: patients experiencing reduced blood flow through the graft limb and/or leaks may be required to undergo secondary interventions or surgical procedures.4.2 patient selection, treatment and follow-up: adequate iliac or femoral access is required to introduce the device into the vasculature.Access vessel diameter (measured inner wall to inner wall) and morphology (minimal tortuosity, occlusive disease and/or calcification) should be compatible with vascular access techniques and delivery systems of a 14 french to 16 french vascular introducer sheath.Vessels that are significantly calcified, occlusive, disease and/or calcification) should be compatible with vascular access techniques and delivery systems of a 14 french to 16 french vascular introducer sheath.Vessels that are significantly calcified, occlusive, tortuous, or thrombus-lined may preclude placement of the endovascular graft and/or may increase the risk of embolization.A vascular conduit technique may be necessary to achieve success in some patients.Pre-existing regions of stenosis/narrowing (less than approximately 20 mm id in the aorta or 7 to 8 mm id in the iliacs) have been shown to increase the risk of a thromboembolic event (e.G., graft limb occlusion).The potential for this increased risk in these patients may preclude placement of an endovascular graft.Dilatation of these regions with a noncompliant balloon and/or stent placement may be necessary to help assure maintained graft patency and to reduce the risk of a thromboembolic event.Additionally, the completion angiogram (with stiff wire guides removed) should be reviewed carefully to determine if further treatment in these regions is necessary (e.G., adjunctive ballooning or stenting).Failure to remove the stiff wire guide prior to the angiogram could mask and limb kinking or narrowing that might occur when the wire guide is removed.¿ follow-up imaging should be carefully reviewed for narrowing within the graft leg.Patients with a graft leg lumen of less than approximately 5 mm id may be at increased risk of a thromboembolic event (e.G., graft limb occlusion).Reintervention (e.G., noncompliant ballooning or stenting in these regions) should be considered to help assure maintained graft patency and to reduce the risk of a thromboembolic event.Patients with poor outflow or a hypercoagulable state (e.G., cancer) may be at an increased risk of a thromboembolic event.The zenith spiral-z aaa iliac leg with the z-trak introduction system is not recommended in patients who cannot tolerate contrast agents necessary for intraoperative and postoperative follow-up imaging.All patients should be monitored closely and checked periodically for a change for a change in the condition of their disease and the integrity of the endoprosthesis.Successful patient selection requires specific and accurate measurements; please see section 4.3, pre-procedure measurement techniques, and imaging.4.3 pre-procedure measurement techniques and imaging: clinical experience indicates that contrast-enhanced spiral computed tomographic angiography (cta) with 3-d reconstruction is the strongly recommended imaging modality to accurately assess patient anatomy prior to treatment with the zenith spiral-z aaa iliac leg.If contrast-enhanced spiral cta with 3-d reconstruction is not available, the patient should be referred to a facility with these capabilities.Lengths: all patients should be advised that endovascular treatment requires life-long, regular follow-up to assess their health and the performance of their endovascular graft.Patients with specific clinical findings (e.G., endoleaks, enlarging aneurysm or changes in the structure or position of the endovascular graft) should receive enhanced follow-up.Specific follow-up guidelines are described in section 12, imaging guidelines and postoperative follow-up.After endovascular graft placement, patients should be regularly monitored for perigraft flow, aneurysm growth or changes in the structure or position of the endovascular graft.At a minimum, annual imaging is required, including: 1) abdominal radiographs to examine device integrity (separation between components or stent fractures) and 2) contrast and non-contrast ct to examine aneurysm changes, perigraft flow, patency, tortuosity, and progressive disease.If renal complications or other factors preclude the use of image contrast media, abdominal radiographs and duplex ultrasound may provide similar information.4.5 implant procedure: do not continue advancing any portion of the delivery system if resistance is felt during advancement of the wire guide or delivery system.Stop and assess the cause of resistance; vessel, catheter or graft damage may occur.Exercise particular care in areas of stenosis, intravascular thrombosis, or in calcified or tortuous vessels.Fluoroscopy should be used during introduction and deployment to confirm proper operation of the delivery system components, proper placement of the graft, and desired procedural outcome.5.2 potential adverse events: claudication (e.G., buttock, lower limb): endoprosthesis: improper component placement; incomplete component deployment; component migration; component separation from another graft component; suture break; occlusion; infection; stent fracture; graft material wear; dilatation; erosion; puncture; perigraft flow; and corrosion.Graft or native vessel occlusion.Surgical conversion to open repair.7.1 individualization of treatment: additional considerations for patient selection include, but are not limited to: patient¿s age and life expectancy co-morbidities (e.G., cardiac, pulmonary, or renal insufficiency prior to surgery, morbid obesity) patient¿s anatomical suitability for endovascular repair patient¿s ability to tolerate general, regional or local anesthesia iliofemoral access vessel size and morphology (minimal thrombus, calcification and/or tortuosity) should be compatible with vascular access techniques and accessories of the delivery profile of a 14 french to 16 french vascular introducer sheath freedom from significant femoral/iliac artery occlusive disease that would impede flow through the endovascular graft 8 patient counseling information: all patients should be advised that endovascular treatment requires life-long, regular follow-up to assess their health and the performance of their endovascular graft.Patients with specific clinical findings (e.G., endoleaks, enlarging aneurysms or changes in the structure or position of the endovascular graft) should receive enhanced follow-up.Specific follow-up guidelines are described in section 12, imaging guidelines and postoperative follow-up.Patients should be counseled on the importance of adhering to the follow-up schedule, both during the first year and at yearly intervals thereafter.Patients should be told that regular and consistent follow-up is a critical part of ensuring the ongoing safety and effectiveness of endovascular treatment of aaas.At a minimum, annual imaging and adherence to routine postoperative follow-up requirements is required and should be considered a life-long commitment to the patient¿s health and well-being.Physicians must advise all patients that it is important to seek prompt medical attention if they experience signs of limb occlusion, aneurysm enlargement or rupture.Signs of graft limb occlusion include pain in the hip(s) or leg(s) during walking or at rest or discoloration or coolness of the leg.Aneurysm rupture may be asymptomatic, but usually presents as: pain; numbness; weakness in the legs; any back, chest, abdominal or groin pain; dizziness; fainting; rapid heartbeat or sudden weakness.Physicians should refer patients to the patient guide regarding risks occurring during or after implantation of the device.Procedure-related risks include cardiac, pulmonary, neurologic, bowel and bleeding complications.Device-related risks include occlusion, endoleak, aneurysm enlargement, fracture, potential for reintervention and open surgical conversion, rupture, and death (see section 5.1, observed adverse events and section 5.2, potential adverse events).The physician should complete the patient i.D.Card and give it to the patient so that he/she can carry it with him/her at all times.The patient should refer to the card anytime he/she visits additional health practitioners, particularly for any additional diagnostic procedures (e.G., mri).11 directions for use: anatomical requirements: iliofemoral access vessel size and morphology (minimal thrombus, calcium and/or tortuosity) should be compatible with vascular access techniques and accessories.Arterial conduit techniques may be required.12 imaging guidelines and postoperative follow-up: 12.1 general: the long-term performance of endovascular grafts with secondary endovascular intervention using additional components has not yet been established.All patients should be advised that endovascular treatment requires lifelong, regular follow-up to assess their health and the performance of their endovascular graft.Patients with specific clinical findings (e.G., endoleaks, enlarging aneurysms or changes in the structure or position of the endovascular graft) should receive additional follow-up.Patients should be counseled on the importance of adhering to the follow-up schedule, both during the first year and at yearly intervals thereafter.Patients should be told that regular and consistent follow-up is a critical part of ensuring the ongoing safety and effectiveness of endovascular treatment of aaas.Physicians should evaluate patients on an individual basis and prescribe follow-up relative to the needs and circumstances of each individual patient.The minimum requirement for patient follow-up (described in the instructions for use for the zenith aaa device that was used) should be maintained even in the absence of clinical symptoms (e.G., pain, numbness, weakness).Patients with specific clinical findings (e.G., endoleaks, enlarging aneurysms or changes in the structure or position of the stent graft) should receive follow-up at more frequent intervals.The combination of contrast and non-contrast ct imaging provides information on aneurysm diameter change, endoleak, patency, tortuosity, progressive disease, fixation length and other morphological changes.Duplex ultrasound imaging may provide information on aneurysm diameter change, endoleak, patency, tortuosity, and progressive disease.In this circumstance, a non-contrast ct should be performed to use in conjunction with the ultrasound.Ultrasound may be a less reliable and sensitive diagnostic method compared to ct.Evidence provided by the complaint facility, dhr, device failure analysis, complaint history, manufacturing documents, and verification testing suggests that the device was manufactured to specification.There is no evidence of nonconforming devices from the complaint lot in house or in the field.Based on the information provided, image review, and the results of the investigation, cook could not establish a definitive cause for the reported failure.It is likely that patient condition and/or medical procedure contributed to this incident.The appropriate personnel have been notified.Cook will continue to monitor for similar complaints.Per the risk assessment no further action is required.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
ZENITH FLEX WITH SPIRAL-Z TECHNOLOGY AAA ENDOVASCULAR GRAFT ILIAC LEG
Common Device Name
MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key20507483
Report Number1820334-2024-01386
Device Sequence Number8380887
Product Code MIH
UDI-Device Identifier10827002552378
UDI-Public(01)10827002552378(17)261127(10)15771932
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P020018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Study
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG55237
Device Catalogue NumberZSLE-16-56-ZT
Device Lot Number15771932
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/17/2024
Supplement Date Received by Manufacturer12/16/2024
08/25/2025
09/29/2025
Initial Report FDA Received Date10/22/2024
Supplement Report FDA Received Date12/19/2024
08/26/2025
10/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BEGRAFT PERIPHERAL 10MM X 27 MM-SMA; BEGRAFT PERIPHERAL 6 MM X 22 MM RIGHT RENAL ARTERY; BEGRAFT PERIPHERAL 7 MM X 27 MM LEFT RENAL ARTERY; COOK INC. RPN: ZSLE-13-74-ZT, LOT 15996340; COOK RPN: AAA-BIFURCATED-GRAFT, LOT AC1159589; COOK RPN:PRE-LOADED-FENESTRATED-PROX,LOT AC1159588; ICOVER 7 MM X 17 MM-CELIAC ARTERY
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexMale
Patient Weight78 KG